# SDR 96ZZZM430

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND BS 940 FITTING LEFT SIDE CRACK AT REPAIR BETWEEN TWO FASTENERS FWD SIDE UNDER CABIN FLOOR PANEL (VISUAL PER SB 727-53-190 INSP).  REMOVED FAST FOR ACCESS FOR HFEC PER SRM 51-30-2.  ACCOMPLISHED HFEC INSPECTION OF SUSPECTED CRACK AREA, FOUND CRACK RUNNING FROM LOWER FASTENER HOLES UP TO MORE FASTENERS, CRACK STOPPED AT HOLE.  FABRICATED AND INSTALLED REPAIR ANGLE PER BOEING REPAIR SKETCH DHL-MIA-95-0016TR ANGLE 5 INCHES BY 1.5 INCH BY 1.5 INCH BY .100 15-5 STEEL ANGLE 4 INCH BY 4 INCH BY 4 INCH BY 1 INCH .250 STEEL 15-5 STEEL.
